# SDR 95ZZZX2273

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727WF
- Make and model: Boeing 727-23
- Aircraft serial: 20045
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Rib
- Condition: Cracked
- Location: Fs 1362 Lt-Rt
- Part time: 36,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH THE LT AND RT STA 1362 FRAME RIBS WERE FOUND CRACKED DURING THE VERTICAL STABILIZER REAR SPAR TERMINAL FITTING CHANGE.  FATIGUE IS THE LIKELY CAUSE AND MORE FREQUENT INSPECTION APPEARS TO BE REQUIRED.
